A recursion relation for the Wick products of the CAR algebra

  1. Gonzalez, B.J. 1
  2. Negrin, E.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Revista:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Ano de publicación: 2006

Volume: 318

Número: 1

Páxinas: 380-386

Tipo: Artigo

DOI: 10.1016/J.JMAA.2005.05.036 SCOPUS: 2-s2.0-33644654186 GOOGLE SCHOLAR lock_openAcceso aberto editor
Fonte de datos: Scopus